7 doctors weighed in:

I'm a healthy 24 y/o female. I'm interested in starting SSRIs for depression and anxiety. How likely is it that these meds will cause weight gain?

7 doctors weighed in
Dr. Eric Weisman
Neurology
4 doctors agree

In brief: You wont know

until you are stabilized on medication.
(If varies from individual to individual) If you have decreased appetite from depression and the depression lifts with medication you might find yourself wanting to eat more. A healthy diet and the right amounts and types of exercise usually can help if this occurs.

In brief: You wont know

until you are stabilized on medication.
(If varies from individual to individual) If you have decreased appetite from depression and the depression lifts with medication you might find yourself wanting to eat more. A healthy diet and the right amounts and types of exercise usually can help if this occurs.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available